MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH, INC. KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 77100FD
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because no lot number was available.The sample was discarded; therefore, a sample evaluation could not be performed.Controls are in place that help to identify deviations and conditions in the feed tubing set that could led to the reported failure.The current manufacturing activities are running according to product specifications, meeting quality acceptance criteria, validation process, and released procedures.An action plan is not required currently.The manufacturing site will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.
 
Event or Problem Description
The customer reported the pump started ringing, stopped, and signaled a blockage.The customer didn't see any obstructions in the disposable feeding set.They noticed that many tiny air bubbles were forming in the liquid in the tube at the pump "impellers" that move the liquid through the cassette.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20863799
Report Number1423537-2024-00335
Device Sequence Number8785914
Product Code LZH
UDI-Device Identifier10884521190825
UDI-Public(01)10884521190825
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number77100FD
Device Catalogue Number77100FD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Initial Report FDA Received Date12/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown